# SDR DALA2023100208042

- Difficulty date: August 24, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,805 hours, 29,184 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2993607) PANEL SUPPORT STRUCTURE OF AFT WING-TO-BODY FAIRING, WITH TWO LOCATIONS WITH WEAR. PANEL SUPPORT STRUCTURE OF AFT WING TO BODY FAIRING WAS REPAIRED IAW B737-800 SRM 53-60-71 REV.79.00 DATE AUG-18-2023 REP. 2R PROCEDURE 2.
